Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

152 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Digestive enzyme preparation to improve the appetite, please suggest me

doctor has adviced me Aristozyme syrup, as my apetite is very bad. i dont feel hungry also. now i am taking this syrup, now my appetite is better now. but whenver i take only i feel hungry. does it has any long term side effects.
Wed, 14 Oct 2009
Report Abuse
Question is related to
Drug/Medication
  User's Response
's  Response

No idea. But too much of everything is bad. Take a good dietician consult for yourself and also see a gastro doc, he should be able to help better.

  User's Response
gopal's  Response
thanx for posting the drug..i am very thin and i am planning to put on weight...
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My stomach just rolls all the time. Feels best right when I eat. Some burning. I had been taking a probiotic for 6 weeks which I started taking because of the uneasiness in my stomach, but that did not improve anything, may have made it worse. I have been taking nexium or prevacid for several years. Bowel movements are normal. I do not have nausea or cramping, just this rolling feeling. Thanks! Someone has suggested digestive enzymes, would that be better than probiotic?

doctor1 MD

i am a 41 year old male. I have increased gas formation, usually after a meal. I keep getting a burning sensation in my lower chest and causes more discomfort if I lie down after a meal. My motion is not watery, but excretes very fast with lot of gas. I have been prescribed a combination drug of rabiprazole -20 mg+ domperidone-30mg and another of mebeverine hydrochloride-135 mg+chlorediazepoxide-5mg for 4 weeks. Is this good? Should I take any digestive enzyme supplements, if so please suggest which.

doctor1 MD

Hello Doctor. For a couple of months now i have been having acid problems, heartburn etc, i notice that since it started i get dry lips alot aswell, even though summer has just passed, this would get alot worse the day after i drank alcohol. Since this all started i have also developed muscle fatigue , which does not prevent me from going about daily life in any way it is just what i would call a hinderance . Along with the muscle fatigue i get pain in the upper left part of my abdomen (stomach), had a stool test for h.pylori that came back negative also had bloods done that came back ok. My Doctor gave me omeprazole which i took but nothing really happened, took myself off that and on to a low/no carb diet accompanied with: peppermint oil (tablet form) mastic gum and a probiotic and things have improved slightly but i still have esophagal pain but rarely get heartburn now, i get back pain and chest pain , i started taking digestive enzymes recently and that has made the pain worse so i am stopping taking them. I am going back to my Doctor this week to talk with him on how to move forward, based on this can you give me any advice on what it might be?

Recent questions on  Hypnotic

doctor1 MD

about 1/2 hr to an hr after eating dinner which were food items I've eaten many times before fresh lemon, dried rosemary herb, ate before dinner- trail mix, chocolate after dinner an itching began on abdomen, bumsp appeared then itching behind my ears, upper back, under cheeks of buttocks, under chin, near right eye. Pharmacist suggested an allergy medication (diphenhydramine & antihistamine) which I took 2 last night and it seemed to have worked but awoke this morning and itching started up again but this time it was my underside of wrist, bottom of the palm of hand just above the wrist, behind knee, groin area, elbows, bend of arm, my bottom lip seemed puffy. I took one pill around 6:30am because I didn't want to get sleepy again and it has subsided. At what point should I see a doctor? How long does the food induced hives last after eating and then treating with medicine, in other words, will this continue all day? Since I only took 1 allergy pill this morning can I take another one 2 hrs later, not to exceed 6 times in 24 hrs? Recommended dosage on pkg is 1-2 pills every 4-6 hrs.

doctor1 MD

I cant pass a bowel movement it is awkward it is not constipation because if i try my hardest blood comes out this is not a good sign well i think it may be a reaction to amoxicilin because i got a sinus and ear infection im taking it as prescribed that and promethazine dm i also have not had as much water as usual could this cause it i need to know asap if i should consult a doctor due to the blood i am worried and feel tired or light headed this happened after the bloody bowel attempt

doctor1 MD

Hi, My Father aged 68 yrs had mild Cardiac arrest 2 months back and he had been on medication from then ... currently he is not having any food and says that he feels unhungry ... doctor had adviced him to take azee syrup.. can you share the importance of the same ..

doctor1 MD

my 3 and half year son was suffering from fever and we gave him syrup as suggested by doctor.after taking the syrup the temp. came down but he started loose motion for every 2 hour.then we askd doctor and they told to give him nutrolin b .but still the losse maotion is there.what we can do for that

doctor1 MD

Good afternoon Dr XXXXXXX I have dry cough & pain in the chest

doctor1 MD

Hi doctor, im only 6 weeks pregnant, first pregnancy and i have extreme nausea just vomitted once but i have hear palpitations and inner fever plus i cant approach anything to eat without hesitating that it would cause more nausea. I havent gone...

doctor1 MD

i have been on xanax on and off from many years for panic attacks, I have only took them in emergencies. In the last year I have only taken 6 at 0.5 in the last year. My Dr told me i am not allowed to take them anymore and has put me on seroquel...